du.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • chicago-author-date
  • chicago-note-bibliography
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
An extended constant conditional correlation GARCH model and its fourth-moment structure
Dalarna University, School of Technology and Business Studies, Statistics.
2004 (English)In: Econometric Theory, ISSN 0266-4666, E-ISSN 1469-4360, Vol. 20, no 5, p. 904-926Article in journal (Refereed) Published
Abstract [en]

The constant conditional correlation general autoregressive conditional heteroskedasticity (GARCH) model is among the most commonly applied multivariate GARCH models and serves as a benchmark against which other models can be compared. In this paper we consider an extension to this model and examine its fourth-moment structure. The extension, first defined by Jeantheau (1998, Econometric Theory 14, 70–86), is motivated by the result found and discussed in this paper that the squared observations from the extended model have a rich autocorrelation structure. This means that already the first-order model is capable of reproducing a whole variety of autocorrelation structures observed in financial return series. These autocorrelations are derived for the first- and the second-order constant conditional correlation GARCH model. The usefulness of the theoretical results of the paper is demonstrated by reconsidering an empirical example that appeared in the original paper on the constant conditional correlation GARCH model.

Place, publisher, year, edition, pages
Cambridge Journals , 2004. Vol. 20, no 5, p. 904-926
National Category
Probability Theory and Statistics
Research subject
Komplexa system - mikrodataanalys, Nonlinear Cointegration i Nonlinear Vector autoregressive modeller: teori och tillämpningar
Identifiers
URN: urn:nbn:se:du-3432DOI: 10.1017/S0266466604205059OAI: oai:dalea.du.se:3432DiVA, id: diva2:519963
Available from: 2008-10-03 Created: 2008-10-03 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
He, Changli
By organisation
Statistics
In the same journal
Econometric Theory
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 624 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • chicago-author-date
  • chicago-note-bibliography
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf